# SDR ASAA11510727

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,266 hours, 5,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5186
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 16,266 hours, 5,007 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT TO ARRIVAL "DIRTY SOCK" SMELL FROM AIR IN THE A/C.  RAN LT & RT PACK 1 AT A TIME FOUND FAINT SMELL ON RT PACK.  FOUND RT ACM HARD TO TURN.  REPLACED RT PACK ACM OZONE CONVERTER AND LT AND RT RECIRCULATION FILTERS.  RAN RT PACK LEAK CHECKED GOOD.  NO SMELLS OF DIRTY SOCK IN CABIN OR COCKPIT.  REF AMM 05 60 00 280 801C1 21 00 01 100 801.
